Classification of projective surfaces with small sectional genus : char p>0
Rendiconti del Seminario Matematico della Università di Padova, Volume 84 (1990), pp. 175-193.
@article{RSMUP_1990__84__175_0,
     author = {Andreatta, M. and Ballico, E.},
     title = {Classification of projective surfaces with small sectional genus : char $p > 0$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {175--193},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {84},
     year = {1990},
     zbl = {0748.14013},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1990__84__175_0/}
}
TY  - JOUR
AU  - Andreatta, M.
AU  - Ballico, E.
TI  - Classification of projective surfaces with small sectional genus : char $p > 0$
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1990
SP  - 175
EP  - 193
VL  - 84
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1990__84__175_0/
LA  - en
ID  - RSMUP_1990__84__175_0
ER  - 
%0 Journal Article
%A Andreatta, M.
%A Ballico, E.
%T Classification of projective surfaces with small sectional genus : char $p > 0$
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1990
%P 175-193
%V 84
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_1990__84__175_0/
%G en
%F RSMUP_1990__84__175_0
Andreatta, M.; Ballico, E. Classification of projective surfaces with small sectional genus : char $p > 0$. Rendiconti del Seminario Matematico della Università di Padova, Volume 84 (1990), pp. 175-193. http://www.numdam.org/item/RSMUP_1990__84__175_0/

[A-B] M. Andreatta - E. Ballico, On the adjunction process over a surface in char. p, Manuscripta Math., 62 (1988), pp. 227-244. | MR | Zbl

[Bo] E. Bombieri, Methods of algebraic geometry in char. p and their applications, on «Algebraic Surfaces C.I.M.E. », Cortona (1977), pp. 57-96.

[Ca] F. Catanese, Pluricanonical Gorenstein curves, Enumerative Geometry and Classical Algebraic Geometry, Progr. in Math., Vol. 24, Birkhäuser (1982), pp. 51-95. | MR | Zbl

[De] M. Demazure, Surfaces de Del Pezzo, on « Seminaire sur les Singularitès des Surfaces », Lecture Notes in Mathematics, Vol. 777, Spinger-Verlag (1980), pp. 21-70. | Numdam | MR | Zbl

[Ek] T. Ekedal, Canonical models of surfaces of general type in positive characteristic, I.H.E.S. Publ. Mathématiques (1988), pp. 97-144. | Numdam | MR | Zbl

[Ja] J.P. Jouanolou, Théorèmes de Bertini et Applications, Progr. in Math., Vol. 42, Birkhäuser (1983). | MR | Zbl

[Ha] R. Hartshorne, Algebraic Geometry, Springer-Verlag, New York (1977). | MR | Zbl

[Io] P. Ionescu, Embedded projective varieties of small invariants, Proc. of the Algebraic Geometry Conf., Bucharest (1982), pp. 142-186. | MR | Zbl

[La] A. Lanteri, Sulle superfici di grado 7, Istituto Lombardo (Rend. Sc.)m A 115 (1987), pp. 171-189.

[Li1] L. Livorni, Classification of algebraic surfaces with sectional genus less than or equal to six. I: rational surfaces, Pac. Journal of Math., Vol. 113 (1984), pp. 93-114. | MR | Zbl

[Li2] L. Livorni, Classification of algebraic non ruled surfaces with sectional genus less than or equal to six, Nagoya Math. J., Vol. 100 (1985), pp. 1-9. | MR | Zbl

[Ok] C. Okonek, Über 2-codimensionale Untermannigfaltigkeiten vom Grad 7 im P4 und P5, Math. Z., 187 (1984), pp. 209-219. | MR | Zbl

[Ra] J. Rathmann, The uniform position principle for curves in char p, Math. Ann., 276 (1987), pp. 565-579. | MR | Zbl

[So1] A.J. Sommese, Hyperplane sections of projective surfaces. I: The adjunction mapping, Duke Math. J., 46 (1979), pp. 377-401. | MR | Zbl

[So2] A.J. Sommese, Ample divisors on Gorenstein varieties, Revue de l'Institute E. Cartan, Journées Complexe, Nancy, 10 (1986). | MR | Zbl

[S-VdV] A.J. Sommese - A. Van De Ven, On the Adjunction Mapping, Math. Ann., 278 (1987), pp. 593-603. | MR | Zbl

[VdV] A. Van De Ven, On the 2 connectedness of very ample divisors on a surface, Duke Math. J., 46 (1979), pp. 403-407. | MR | Zbl

[Da] O. Zariski, Algebraic surfaces, Springer-Verlag, Berlin-Heidelberg-New York (1971). | MR | Zbl